# SDR REXA2013080901508

- Difficulty date: August 9, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER, LEFT LWR TRANSCOWL FWD OTBD EDGE OF COAMING CHAFED.  REPAIRED LT LWR TRANSCOWL FWD OTBD EDGE IAW REO 570-54-21-1028.
